# SDR QXEA20071714

- Difficulty date: November 10, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 15,723 hours, 11,464 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 47388904
- Part serial: 1023
- Condition: Faulted
- Location: Fire Detection
- Part time: 12,703 hours, 8,966 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - RECEIVED A FIRE SYSTEM FAULT MESSAGE.  MAINTENANCE REPLACED THE FIDEEX CONTROL UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
